# SDR COMA9860386

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windsheild
- Part number: NP1393215
- Condition: Shattered
- Location: Left
- Part time: 545 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
